We revisit a set of symplectic variables introduced by AndreDeprit (Celest Mech 30, 181–195, 1983), which allows for a complete symplectic reduction in rotation invariant Hamiltonian systems, generalizing to arbitrary dimension Jacobi’s reduction of the nodes. In particular, we introduce an action-angle version of Deprit’s variables, connected to the Delaunay variables, and give a new hierarchical proof of the symplectic character of Deprit’s variables.

CHIERCHIA L, & PINZARI G (2011). Deprit's reduction of the nodes revisited. CELESTIAL MECHANICS & DYNAMICAL ASTRONOMY, 109 (3), 285-301.

Deprit's reduction of the nodes revisited

CHIERCHIA, Luigi;
2011

Abstract

We revisit a set of symplectic variables introduced by AndreDeprit (Celest Mech 30, 181–195, 1983), which allows for a complete symplectic reduction in rotation invariant Hamiltonian systems, generalizing to arbitrary dimension Jacobi’s reduction of the nodes. In particular, we introduce an action-angle version of Deprit’s variables, connected to the Delaunay variables, and give a new hierarchical proof of the symplectic character of Deprit’s variables.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11590/135392
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 14
  • ???jsp.display-item.citation.isi??? 13
social impact